Communications in Mathematical Physics

On Edwards' model for polymer chains. II. The self-consistent potential

John Westwater

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 79, Number 1 (1981), 53-73.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908888

Mathematical Reviews number (MathSciNet)
MR0609228

Zentralblatt MATH identifier
0477.60100

Subjects
Primary: 82A51
Secondary: 60J99: None of the above, but in this section

Citation

Westwater, John. On Edwards' model for polymer chains. II. The self-consistent potential. Comm. Math. Phys. 79 (1981), no. 1, 53--73. https://projecteuclid.org/euclid.cmp/1103908888


Export citation